# SDR QXEA200501152

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,250 hours, 26,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PUW FLIGHT NR 2028 - SMOKE WARNING ON DESCENT, NO SIGN OF SMOKE NOTED.  DEFERRED IAW -8(200) MEL 26-8(B).
